# SDR SWAA2020070697212

- Difficulty date: June 26, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 55,135 hours, 33,906 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTION SOUNDED IN FLIGHT. NO EVIDENCE OF SMOKE; FIRE OR FUMES.  REMOVED AND REPLACED GOOD TEST OF FORWARD LAV SMOKE DETECTOR IAW AMM 26-14-01-000-802; AMM 26-14-01-400-802 AND AMM 26-14 -00-710-802.
